# SDR AALA20010978

- Difficulty date: May 13, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAILCONE SIDEWALL EMERGENCY LIGHTS INOPERATIVE.  REPLACED BAD SPLICE AT FEEDER WIRE FOR TAIL CONE SIDEWALL EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
